# SDR CALA2017070102066

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 109,124 hours, 16,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT KEEPS GOING ON AND OFF,  RESEATED AND SECURED BATTERY PACK ASSY M737 AND ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL TEST IAW 33-51-00 PG 501 ALL OPS AND INDICATIONS NORMAL.
